# SDR SWAA2017091816349

- Difficulty date: September 11, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 67,590 hours, 53,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT COVER CRACKED.  R & R THE COVER IAW MM.
